MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, S, 28/-3.5, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD

ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, S, 28/-3.5, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: m2a-magnum pf cup 46odx40id; catalog#: us157846; lot#: 702570.Act artic e1 hip brg 28x40mm s46 dia28; catalog#: ep-200146; lot#: 019650.Therapy date: unknown.The manufacturer received other source documents for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
During a surgery, the surgeon found that the implanted products have dislocated.The issue was not solved despite of repeated tests.The patient's blood loss increased and there was a surgical delay of 90 minutes.Hence, the surgery was completed with continuum prosthesis.
 
Additional Manufacturer Narrative
Based on the provided information, the issue occurred when the liner dislocated from the shell, both of which are products covered in the split case zimmer inc., warsaw (b)(4), mfr 0001825034-2021-02412 and 0001825034-2021-02413).The blood loss and delay of surgery were then due to the dislocation.There does not seem to be any issue with the biolox head.This case will be invalidated.Please delete this case from your records.The event will be further reported under (b)(4).Zimmer biomet's reference number of this file is (b)(4).
 
Event or Problem Description
Based on the provided information, the issue occurred when the liner dislocated from the shell, both of which are products covered in the split case zimmer inc., warsaw (b)(4), mfr 0001825034-2021-02412 and 0001825034-2021-02413).The blood loss and delay of surgery were then due to the dislocation.There does not seem to be any issue with the biolox head.This case will be invalidated.

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, S, 28/-3.5, TAPER 12/14
Common Device Name
BIOLOX DELTA CERAMIC FEMORAL HEAD
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12370326
Report Number0009613350-2021-00435
Device Sequence Number20037424
Product Code LZO
UDI-Device Identifier00889024430280
UDI-Public00889024430280
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00-8775-028-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexFemale
Patient Weight45 KG